# SDR AWXA0001578

- Difficulty date: April 2, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- Aircraft time: 58,842 hours, 47,687 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546538551
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN ANGLE AT BS 597 LBL 69 WL 203.  REMOVED FRAME AND WEBS; REPLACED FRAME AND REINSTALLED WEBS IAW SRM 51-30-5 PG 4 & 5 AND 51-30-2 PG 1.
